MAUDE Adverse Event Report: JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT CO.,LTD DRIVE; WHEELCHAIR

JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT CO.,LTD DRIVE; WHEELCHAIR
Model Number CX420ADDA-SF
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Brain Injury (2219)
Date of Event 12/10/2019
Type of Reportable Event Malfunction
Event or Problem Description
We received the email from our customer drive, the details as below: notification of drive mdr report to fda - item # cx420adda-sf - jiangsu jumao x care medical equipment - ticket # 257017 - 2438477-2020-00048.The medical device involved in the incident is a wheelchair, item # cx420adda-sf with a serial number (b)(6).Drive devilbiss healthcare is the initial importer of the device which is a wheelchair.Drive has not received the unit back for evaluation.If we receive the unit back we will file a follow-up submission.The wheelchair was in use when a bolt came loose from its nut.The wheel came lose.The end-user fell.It is reported that the end-user sustained serious and permanent injuries "including, but not limited to, brain trauma resulting in multiple seizures and brain surgery.".
 
Additional Manufacturer Narrative
No, we never received the similar mdr complaints over the past three(3)years.There's no a change on the design of the item.We provide a copy of the final quality inspection record on this particular piece of device bearing s/n (b)(6).The manufacture date of this particular piece of device is 3/27/2019.

Brand Name
DRIVE
Common Device Name
WHEELCHAIR
Manufacturer (Section D)
JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT CO.,LTD
no.36, danyan road
danyang, jiangsu 21230 0
CH  212300
Manufacturer (Section G)
JIANGSU JUMAO X-CARE MEDICAL EQUIPMENT CO.,LTD
no.36, danyan road
danyang, jiangsu 21230 0
CH   212300
Manufacturer Contact
belinda deng
no.36, danyan road
danyang, jiangsu 21230-0
CH   212300
MDR Report Key18026613
Report Number3014810929-2020-00002
Device Sequence Number7615346
Product Code IOR
UDI-Device Identifier00822383528366
UDI-Public822383528366
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberCX420ADDA-SF
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/13/2020
Initial Report FDA Received Date10/28/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/27/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale